MathSciNet Relay Station
MathSciNet bibliographic data
MR1484162 60J80 (60G57 60J55)
Dawson, Donald A.; Fleischmann, Klaus Longtime behavior of a branching process controlled by branching catalysts. Stochastic Process. Appl. 71 (1997), no. 2, 241–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement